About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 673578, 7 pages
http://dx.doi.org/10.1155/2013/673578
Research Article

DC3 Pairs and the Set of Discontinuities in Distribution Functions

1Department of Mathematics, Dalian Nationalities University, Dalian 116600, China
2AGH University of Science and Technology, Faculty of Applied Mathematics, Aleja A. Mickiewicza 30, 30-059 Kraków, Poland
3Institute of Mathematics, Polish Academy of Sciences, Ulica Śniadeckich 8, 00-956 Warszawa, Poland
4School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 18 April 2013; Accepted 21 June 2013

Academic Editor: Guang Zhang

Copyright © 2013 Lidong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Schweizer and J. Smítal, “Measures of chaos and a spectral decomposition of dynamical systems on the interval,” Transactions of the American Mathematical Society, vol. 344, no. 2, pp. 737–754, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Y. Li and J. A. Yorke, “Period three implies chaos,” The American Mathematical Monthly, vol. 82, no. 10, pp. 985–992, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. L. Devaney, An Introduction to Chaotic Dynamical Systems, Addison-Wesley Studies in Nonlinearity, Addison-Wesley Publishing Company, Advanced Book Program, Redwood City, CA, USA, 2nd edition, 1989. View at MathSciNet
  4. H. Wang, G. Liao, and Q. Fan, “Substitution systems and the three versions of distributional chaos,” Topology and Its Applications, vol. 156, no. 2, pp. 262–267, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Balibrea, J. Smítal, and M. Štefánková, “The three versions of distributional chaos,” Chaos, Solitons and Fractals, vol. 23, no. 5, pp. 1581–1583, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Downarowicz, “Positive topological entropy implies chaos DC2,” In press.
  7. P. Oprocha, “Distributional chaos revisited,” Transactions of the American Mathematical Society, vol. 361, no. 9, pp. 4901–4925, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Oprocha, “Weak mixing and product recurrence,” Annales de l'Institut Fourier, vol. 60, no. 4, pp. 1233–1257, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Liao and Q. Fan, “Minimal subshifts which display Schweizer-Smítal chaos and have zero topological entropy,” Science in China A, vol. 41, no. 1, pp. 33–38, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Dvořáková, “On a problem of iteration invariants for distributional chaos,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 785–787, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet